# SDR SWIA202501130053

- Difficulty date: November 15, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT TRACK GOUGED/ROLLER INDENTIONS WHERE UPPER ROLLERS TRAVEL TO END OF TRACK     (C-CHECK RO 1/13/2025)    REMOVED AND INSTALLED 1EA NEW CARGO DOOR AFT TRACK PER CRJ200SRM 51-42-06 AND DWG 601R35207 REV -W. ALL LEAK AND OPS CHECKS GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR DETAILS.
